# SDR XMXR20200217001

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: General aviation
- Aircraft: N600AS
- Make and model: Emb EMB-500
- Aircraft serial: 50500246
- Aircraft time: 4,241 hours, 3,788 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 6094A00108
- Part serial: 0104
- Condition: Failed
- Location: Te Flaps
- Part time: 3,624 hours, 3,786 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP CAS FAIL IN FLIGHT ON APPROACH.  RAN CHECKLIST.  EMERGENCY DECLARED.
